# SDR UIEA2017092301804

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,841 hours, 9,739 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fireloop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR  APU FIRE LOOP 1.  ACCOMPLISHED FIM 26-15-FT 804, MESSAGES CLEARED SYSTEM NORMAL.
